# SDR CALA0600158

- Difficulty date: May 8, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 22,765 hours, 3,509 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 114T26012
- Condition: Cracked
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN RT WING NR 9 SLAT L/E CAVITY STOP PAD SUPPORT BRACKET AT OSS 607.  THE STOP PAD SUPPORT BRACKET WAS REPAIRED IAW ECRA 5740-02109.
